# SDR DALA2024091108922

- Difficulty date: September 11, 2024
- Submitted: September 11, 2024
- Operation: Air carrier
- Aircraft: N717JL
- Make and model: Boeing 717-200
- Aircraft serial: 55042
- Aircraft time: 56,878 hours, 39,541 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INNER PAN FWD SIDE OF BEAM #4 AT AFT CARGO COMPARTMENT DOOR. SUMMARY OF NRC 00422: INNER PAN FWD SIDE OF BEAM #4 AT AFT CARGO COMPARTMENT DOOR WAS REPAIRED PER ERA 619283-14, REV ORIGINAL, SECTION I, PERMANENT REPAIR. (LP #0550050)
